MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CORSAIR PRO XS; MICROCATHETER

ASAHI INTECC CO., LTD. CORSAIR PRO XS; MICROCATHETER
Model Number CSR150-21S
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per dr.Riley text message, "pro xs 150 got stuck in a septal and wouldn't come out.Luckily tip was married to end of the wire and caught enough to get back into guide and we trapped it out during a live case.Only (about) distal 1mm tip snapped off, not the whole tip.".

Brand Name
CORSAIR PRO XS
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10681277
Report Number3004718255-2020-00162
Device Sequence Number14255084
Product Code DQY
UDI-Device Identifier04547327123679
UDI-Public(01)04547327123679(17)221130(10)191224K181
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2020
Report Date (Section F) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberCSR150-21S
Device Catalogue NumberCSR150-21S
Device Lot Number191224K181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/12/2020
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer10/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/14/2020